MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL 3RD ED. C/U S&N DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL 3RD ED. C/U S&N DYONICS 25; ARTHROSCOPE
Model Number 7211010S3E
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device was not maintaining pressure, there was continuous bleeding causing loss of visualization during procedure.Sporadic flushing of the joint was needed to complete the case with the same device.Despite the malfunction, no procedure delay or patient injuries were reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of not maintaining pressure could not be reproduced.Product passed functional testing per factory test with no faults or errors.Product passed functional testing during 6 hour burn-in on wet station utilizing low and high pressure and flow settings.Raw and zero transducer readings were normal and well within specs during all functional tests.At no time during functional testing did pump lose pressure or become intermittent or fluctuate.All functions perform as expected.Pressure readings were normal throughout burn-in on wet station.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL 3RD ED. C/U S&N DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7283656
Report Number1643264-2018-00155
Device Sequence Number1826777
Product Code HRX
UDI-Device Identifier00885554030822
UDI-Public(01)00885554030822
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010S3E
Device Catalogue Number7211010S3E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2018
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer03/19/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1